MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR LIP LNR 28IDX50OD; HIP ACETABULAR INSERT/LINER

DEPUY ORTHOPAEDICS INC US PINN MAR LIP LNR 28IDX50OD; HIP ACETABULAR INSERT/LINER
Catalog Number 121928250
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the patient has been dislocating on multiple occasions.It was reported that the surgeon elected to exchange the acetabular liner and femoral head to gain more overall hip stability.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: der states that the patient has been dislocating on multiple occasions.It was reported that the surgeon elected to exchange the acetabular liner and femoral head to gain more overall hip stability./ | investigation method: / | investigation summary:.

Brand Name
PINN MAR LIP LNR 28IDX50OD
Common Device Name
HIP ACETABULAR INSERT/LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7011981
Report Number1818910-2017-28352
Device Sequence Number16440038
Product Code LPH
UDI-Device Identifier10603295013617
UDI-Public10603295013617
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K000306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121928250
Device Lot NumberZE4D71000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/10/2017
Supplement Date Received by Manufacturer07/26/2018
Initial Report FDA Received Date11/08/2017
Supplement Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;